This forum is for the discussion of anything to do with Prostate Cancer. There are only four rules:
No fundraisers, no commercials (although it is OK to recommend choices of treatment or medical people based on your personal research; invitations to participate in third-party surveys are also acceptable, provided there is no compensation to YANA);
No harvesting e-mail addresses for Spam;
No insults or flaming - be polite and respectful at all times and understand that there may be a variety of points of view, all of which may have some validity;
Opinions are OK, but please provide as much factual evidence as possible for any assertions that you are making
Failure to abide by these simple rules will result in the immediate and permanent suspension of your posting privileges.
Since this is an International Forum, please specify your location in your post.
Jon, I see that Michael has been posting on here for donkey's years, a!most as long as me! His very high PSA is therefore a bit of an issue after the treatments he's had. Not easy to advise without more information. How about it, Michael.
Michael; Oops! I am a victim of not paying attention to details and thus embarrassed! From your post, I gathered you were just entering this arena and responded under that thinking. Thanks O.C. for giving me the heads up correction. Michael, you are a veteran of this war for sure and so my posted reply was pretty irrelevant. Sorry about the oversight, my bad. I will try to be more careful in the future.
Different subject here: I have noticed the forum has been very slow to respond lately when trying to enter it - taking over a minute at times to come up. I am wondering if others are having this problem and that may be why the forum has been so inactive the last couple weeks. Anyone else noticing this? Jon.